Alert archive / Illinois / Flash Flood Warnings in 2014
Flash Flood Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 9, 2014, 11:26 AM CDT for 4 counties in Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2014, 11:26 AM CDT (16:26 UTC)
- Expired
- Sep 9, 2014, 2:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 11:45 AM CDT | FLOOD | 2 Nne Rushville, IL | THREE INCHES OF WATER FLOWING ACROSS VERMONT ROAD NEAR ROUTE 24. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -239 m²/s²
- 0-3 km storm-relative helicity
- -74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
345 WGUS53 KILX 091626 FFWILX ILC017-057-125-169-091930- /O.NEW.KILX.FF.W.0037.140909T1626Z-140909T1930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1126 AM CDT TUE SEP 9 2014 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS... EXTREME SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS... NORTH CENTRAL CASS COUNTY IN WEST CENTRAL ILLINOIS... SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS... * UNTIL 230 PM CDT * AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN FELL SINCE 10 AM OVER CENTRAL SCHUYLER COUNTY NORTH OF RUSHVILLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RUSHVILLE...BROWNING AND LITTLETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4026 9072 4021 9016 4003 9022 4010 9075 $$ 07
1 follow-up statement
031 WGUS73 KILX 091927 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 227 PM CDT TUE SEP 9 2014 ILC017-057-125-169-091938- /O.EXP.KILX.FF.W.0037.000000T0000Z-140909T1930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MASON IL-SCHUYLER IL-CASS IL-FULTON IL- 227 PM CDT TUE SEP 9 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME SOUTHWESTERN FULTON...EXTREME NORTH CENTRAL CASS...CENTRAL SCHUYLER AND SOUTHWESTERN MASON COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 PM CDT... A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SCHUYLER COUNTY AND MUCH OF CASS COUNTY UNTIL 630 PM. EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. EMERGENCY MANAGEMENT AND LAW ENFORCEMENT OFFICIALS REPORTED THAT THE FLOODING HAS SUBSIDED ON AREA ROADWAYS. LAT...LON 4026 9072 4021 9016 4003 9022 4010 9075 $$ MILLER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 10:54 AM CDT, 32 minutes earlier.
Area forecast discussion, Sep 9, 10:54 AM CDT, 32 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1054 AM CDT Tue Sep 9 2014 .UPDATE... ISSUED AT 1055 AM CDT TUE SEP 9 2014 A couple updates done this morning for the MCS with widespread showers and scattered thunderstorms moving ese across central IL during this morning. A few storms have been strong with gusty winds, small hail, frequent lightning and very heavy rains. Had some street flooding in Lincoln just before 1030 am. MCS should weaken next few hours over central IL into early afternoon while more showers and thunderstorms develop and lift ne late this afternoon and evening especially over west central IL including the IL river valley as warm front along IL/MO lift ne across central IL. Highs in the upper 70s and lower 80s this afternoon over central IL with far southeast IL near 85F. && .SHORT TERM...(Today) ISSUED AT 307 AM CDT TUE SEP 9 2014 Clusters of thunderstorms continue to develop across eastern Iowa and northwestern Illinois early this morning in advance of a weak short-wave trough. Storms are being fed by a 30-35kt 850mb jet as noted by the DMX VWP. Models have been struggling with the convective evolution, with most solutions developing the storms a bit too far west. With the more eastward development and general propagation to the S/SE, have increased PoPs across the western KILX CWA into the likely category this morning. At this point, will keep highest PoPs confined to locations along and west of the Illinois River, with only slight chances as far east as a Champaign to Taylorville line. As nocturnal jet weakens, storms will tend to dissipate later this morning: however, re-development could occur along outflow boundaries later today, so will maintain low chance PoPs through the afternoon. Due to the clouds/precip across the W/NW, have lowered highs into the upper 70s there, with lower to middle 80s further east and south where sunshine will be more prevalent. && .LONG TERM...(Tonight through Monday) ISSUED AT 307 AM CDT TUE SEP 9 2014 1002mb low pressure system will develop over western Kansas today, then will deepen to around 995mb as it tracks into northern Michigan by Wednesday evening. Two distinct rounds of convection appear likely across central and southeast Illinois with this feature...the first arriving across the Illinois River Valley late tonight and the second impacting the entire area Wednesday afternoon and evening. The first round of storms will develop in an increasingly unstable/sheared environment across Kansas/Nebraska ahead of the approaching low this afternoon. These storms will track E/NE across Missouri and Iowa during the evening, then into west-central and northwest Illinois tonight. 850mb jet streak is progged to strengthen to between 55 and 60kt overnight, supporting the potential for damaging wind gusts with the storms. As a result, SPC has placed all locations along/northwest of the Illinois River under a Slight Risk for severe overnight. In addition to the wind threat, precipitable water values climbing to over 2 inches will support high rainfall rates and potential flash flooding. Have increased PoPs to 100 percent along and northwest of a Rushville to Minonk line accordingly and later shifts may need to evaluate the possibility of a Flash Flood Watch across this area if the heavy rain axis does indeed set up as expected. This first round of convection will then continue to lift E/NE across the northern two-thirds of the KILX CWA Wednesday morning. Second round of storms will re-develop along approaching cold front or effective outflow boundary from morning convection by Wednesday afternoon and evening. Strongest low-level jet energy will translate into the Great Lakes by Wednesday afternoon, with highest VGP values shifting into southern Michigan/northern Indiana. While this area may see the most widespread threat for severe weather(including a few tornadoes), enough low-level wind shear will be present further W/SW into central Illinois to support robust convection. The main questions will be how much destabilization will occur in the wake of the morning storms and where will the outflow boundary be located. Models agree that lower 70s dewpoint air will produce CAPE values of 1500-2500J/kg Wednesday afternoon. This coupled with 0-6km shear values of 30-40kt will be enough to support a severe weather threat, including large hail, damaging wind gusts, and isolated tornadoes. Will carry categorical PoPs across the board. Cold front will sink southward Wednesday night, eventually clearing the SE CWA by early Thursday morning. Once front passes, cooler and drier weather will settle into the area on Thursday with high temperatures dropping into the 60s. Trailing 500mb trough axis is still expected to swing through the region on Friday, although 00z Sep 9 models have continued to slow its progress, with consensus now bringing it across Illinois Friday night. Given strong upper dynamics and steep lapse rates, will carry chance PoPs across the west Friday afternoon, then slight chances everywhere Friday night. After that, strong Canadian high pressure will dominate the weather through early next week, leading to much below normal temperatures. Highs this weekend will only reach the 60s, while overnight lows dip into the 40s. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) ISSUED AT 600 AM CDT TUE SEP 9 2014 Outside any thunderstorm during this period, VFR conditions are expected. Cluster of storms fired to our northwest late last night and have shifted east and southeast into the PIA and BMI areas. Main challenge will be how much further southeast these storms will go this morning before dissipating. The storms should begin to dissipate after 15z but it appears they will track as far east as CMI before that occurs. A stronger system will bring another round of more widespread showers and storms to the area, especially west of I-55 after 04z tonight. Surface winds will be variable in direction in and near the storms, and then pick up from the south later this morning and into the afternoon hours with speeds of 10 to 15 kts. Winds will back a bit into the southeast tonight with speeds around 10 kts. Low level wind shear will be possible across the PIA and SPI areas after 06z so will include in this set of TAFs for those locations. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SMITH
Hazardous weather outlook, Sep 9, 5:17 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 517 AM CDT TUE SEP 9 2014 ILZ027>031-036>038-040>043-047>051-101100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 517 AM CDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND NORTH OF INTERSTATE 74 EARLY THIS MORNING BEFORE DISSIPATING BY MID TO LATE MORNING. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS ALTHOUGH SOME GUSTY WINDS AND HEAVY RAINFALL WILL OCCUR WITH SOME OF THE MORE INTENSE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGEST STORMS. WIDESPREAD THUNDERSTORMS CAN BE EXPECTED OVERNIGHT AS A STORM SYSTEM TRACKS INTO THE MIDWEST. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL... MAINLY ALONG AND WEST OF THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS WILL BE ROUGHLY FROM 200 PM UNTIL 10 PM CDT. THE PRIMARY THREATS WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING ISSUES DURING THE DAY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT IN AREAS ALONG AND WEST OF THE ILLINOIS RIVER. ILZ044>046-052>057-061>063-066>068-071>073-101100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 517 AM CDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY IN AREAS WEST OF I-57 TODAY. AT THIS TIME...NO SEVERE WEATHER IS EXPECTED. SCATTERED THUNDERSTORMS WILL TRACK INTO THE AREA LATE TONIGHT...MAINLY NORTH OF INTERSTATE 70...AS A STRONG STORM SYSTEM APPROACHES THE AREA FROM THE WEST. THE MAIN SEVERE WEATHER THREAT FROM THESE STORMS WILL BE WEST OF OUR AREA BUT HEAVY RAIN AND GUSTY WINDS MAY ACCOMPANY SOME OF THE STRONGER STORMS .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS WILL BE ROUGHLY FROM 400 PM UNTIL 10 PM CDT. THE PRIMARY THREATS WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING ISSUES TOMORROW AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SMITH
In the hours before
Special weather statement, Sep 9, 8:44 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 AM CDT TUE SEP 9 2014
ILZ036-037-041-091445-
FULTON-MASON-TAZEWELL-
844 AM CDT TUE SEP 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...NORTHEASTERN
MASON AND SOUTHERN TAZEWELL COUNTIES UNTIL 945 AM CDT...
AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ST. DAVID...OR 10 MILES
SOUTHEAST OF CANTON...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN FULTON...MASON AND TAZEWELL COUNTIES...INCLUDING THE CITIES
OF MANITO...GREEN VALLEY...SAN JOSE AND DELAVAN...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4052 8996 4044 8948 4041 8948 4032 8953
4032 8960 4023 8960 4022 8961 4042 9002
TIME...MOT...LOC 1344Z 293DEG 21KT 4044 8991
BARKERLocal storm report, Sep 9, 8:45 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
845 AM CDT TUE SEP 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM HEAVY RAIN TOULON 41.09N 89.86W
09/09/2014 M1.00 INCH STARK IL TRAINED SPOTTER
1 INCH OF RAIN IN THE PAST 15 MINUTES.
0318 AM TSTM WND GST TOULON 41.09N 89.86W
09/09/2014 M43.00 MPH STARK IL TRAINED SPOTTER
0348 AM TSTM WND DMG N CHILLICOTHE 40.92N 89.50W
09/09/2014 PEORIA IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN. ONE HOUSE SLIGHTLY
DAMAGED FROM FALLING TREE LIMB.
0348 AM TSTM WND DMG CHILLICOTHE 40.92N 89.50W
09/09/2014 PEORIA IL BROADCAST MEDIA
A NUMBER OF TREES DOWN. 1 TREE DAMAGED A CAR AND A
PORTION OF A HOUSE. TIME ESTIMATED FROM RADAR.
0544 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
09/09/2014 M1.68 INCH MARSHALL IL MESONET
1.68 INCHES OF RAIN IN THE LAST 2 HOURS. MODERATE RAIN
NOW OCCURRING. SWOP REPORT.
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
09/09/2014 M1.52 INCH KNOX IL CO-OP OBSERVER
0630 AM HEAVY RAIN TOULON 41.09N 89.86W
09/09/2014 M1.35 INCH STARK IL CO-OP OBSERVER
0800 AM HEAVY RAIN LACON 41.02N 89.41W
09/09/2014 M1.43 INCH MARSHALL IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 9, 9:47 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT TUE SEP 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
09/09/2014 M1.18 INCH MASON IL MESONET
SINCE 730 AM THIS MORNING
&&
JRPSpecial weather statement, Sep 9, 9:55 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CDT TUE SEP 9 2014
ILZ041-042-048-091600-
LOGAN-MASON-MENARD-
955 AM CDT TUE SEP 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MENARD...SOUTHEASTERN
MASON AND SOUTHERN LOGAN COUNTIES UNTIL 1100 AM CDT...
AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILBOURNE...OR 13 MILES SOUTH OF HAVANA...
MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVIEW...
MIDDLETOWN...
ELKHART...
LINCOLN...
CORNLAND...
MOUNT PULASKI...
OTHER LOCATIONS AFFECTED INCLUDE...OAKFORD...ATTERBERRY...SWEETWATER
AND BROADWELL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4018 9004 4017 8922 3991 8927 3991 8931
3995 8948 3998 8949 3998 8957 4007 8999
4011 9000 4010 9000 4011 9005 4010 9006
TIME...MOT...LOC 1455Z 277DEG 31KT 4012 8995Special weather statement, Sep 9, 10:17 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT TUE SEP 9 2014
ILZ042-044-051>054-091615-
CHRISTIAN-LOGAN-MACON-MOULTRIE-PIATT-SANGAMON-
1017 AM CDT TUE SEP 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR MACON...NORTHEASTERN SANGAMON...
NORTHERN CHRISTIAN...NORTHWESTERN MOULTRIE...SOUTHEASTERN LOGAN AND
SOUTHERN PIATT COUNTIES UNTIL 1115 AM CDT...
AT 1015 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KENNEY TO ILLIOPOLIS
TO RIVERTON...MOVING EAST SOUTHEAST AT 35 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MECHANICSBURG...
ILLIOPOLIS...
WARRENSBURG...
NIANTIC...
HARRISTOWN...
FORSYTH...
OTHER LOCATIONS AFFECTED INCLUDE...BUFFALO...CISCO...DECATUR
AIRPORT...BOODY...OAKLEY AND ELWIN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4001 8851 3982 8871 3966 8887 3983 8950
3993 8934 4005 8914
TIME...MOT...LOC 1517Z 283DEG 26KT 4004 8909 3990 8922
3982 8947
07Local storm report, Sep 9, 10:56 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 AM CDT TUE SEP 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
09/09/2014 M0.84 INCH LOGAN IL MESONET
FELL IN PAST 20 MINUTES
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 2:43 AM CDT | Special Weather Statement | ILX | Stark | 62 min |
| Sep 9, 2:45 AM CDT | Special Weather Statement | ILX | Stark | 60 min |
| Sep 9, 3:38 AM CDT | Special Weather Statement | ILX | Marshall, Woodford | 52 min |
| Sep 9, 5:15 AM CDT | Areal Flood Advisory | ILX | Knox, Marshall, Peoria, Stark | 4 hr |
| Sep 9, 6:32 AM CDT | Special Weather Statement | ILX | Mason | 58 min |
| Sep 9, 7:07 AM CDT | Areal Flood Advisory | ILX | McLean | 4 hr |
| Sep 9, 8:44 AM CDT | Special Weather Statement | ILX | Mason | 61 min |
| Sep 9, 9:14 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 46 min |
| Sep 9, 9:25 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 32 min |
| Sep 9, 9:55 AM CDT | Special Weather Statement | ILX | Logan | 65 min |
| Sep 9, 10:17 AM CDT | Special Weather Statement | ILX | Macon, Piatt | 58 min |
| Sep 9, 10:30 AM CDT | Areal Flood Advisory | ILX | Logan | 3 hr |
| Sep 9, 11:08 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Schuyler | 3 hr |
| Sep 9, 12:43 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Schuyler | 6 hr |
| Sep 9, 1:48 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 30 hr |
| Sep 9, 2:18 PM CDT | Flash Flood Warning | ILX | Morgan, Sangamon | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.